Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a general formula in the theory of Tchebycheff polynomials and its applications


Author: J. Shohat
Journal: Trans. Amer. Math. Soc. 29 (1927), 569-583
MSC: Primary 33C45
DOI: https://doi.org/10.1090/S0002-9947-1927-1501405-8
MathSciNet review: 1501405
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C45

Retrieve articles in all journals with MSC: 33C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501405-8
Article copyright: © Copyright 1927 American Mathematical Society

American Mathematical Society